Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82594
Title: The universal problem of children's appetite.
Authors: Chandra, R K
Issue Date: 1-May-1965
Citation: Chandra RK. The universal problem of children's appetite. Indian Journal of Pediatrics. 1965 May; 32(208): 176-8
URI: http://imsear.hellis.org/handle/123456789/82594
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.